# SDR IPXA11M67904

- Difficulty date: June 17, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0435504
- Condition: Cracked
- Location: Fs 1219 L27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, FS1219, LONGERON 27R ANGLE CRACKED.  REMOVED, FABRICATED AND INSTALLED LONGERON FITTING AT FS 1219 AND AND L27R REF STA, SA EA 011-5340-01-A3236 REV I/R AND EO MD11- 5310-43444-A.
